| Model Number |
ONYXNG35015UX |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
An attempt was made to use one onyx frontier coronary drug-eluting stent to treat a mildly calcified, mildly tortuous lesion in the mid left anterior descending artery (lad).The device was inspected with no issues noted.Negative prep was not performed.The lesion was pre-dilated.The device did pass through a previously deployed stent.Resistance was noted while advancing the device.Excessive force was not used.It was reported that stent deformation occurred in vivo during positioning/advancement.The procedure was completed.The patient is alive with no injury.
Additional Manufacturer Narrative
Additional information: the procedure was completed with a new medtronic stent without any issues.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product analysis summary: the device was returned to medtronic for evaluation.The stent was positioned on the balloon between the marker bands as per position specification, but due to proximal stent deformation the stent did not meet visual acceptance specification.Deformation was evident to the proximal stent wraps/segments with struts raised and pulled distally.Deformation was evident to the distal tip.The inner lumen patency was verified with a mandrel.No other damage evident to the remainder of the device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.